Mar 16, 2005
I am currently taking Viramune/Combivir. I have daily fatigue/sore muscles and joints. I also have three children/two jobs. How would I distinguish if I am just worn out and its my body's reaction to my daily life, or it would be my meds- If I could distinguish this at all?
| Response from Dr. Henry
Good question and a common issue. A high % of persons with two jobs and 3 children will experience fatigue and achy muscles and joints (stress, not enough exercise, lack of sleep, eating habits, aging-etc). An evaluation by your HIV specialist looking for myopathy, myositis, arthritis, anemia, low hormone levels etc can help sort out the contributing factors to your fatigue and other symptoms. Your HIV meds could be contributing but for most patients in your situation the HIV treatment likely plays a small part but for some the opposite would be true (a change in meds would be considered in that situation). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Chills After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Flu Symptoms After Giving Handjob Worried I Have HIV
- Herpes After Blowjob Worried I Have HIV
- White Tongue After Rimming Worried I Have HIV
- Can You Get Genital Warts From Sharing Razors Or Drinks?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.